# SDR FDEA200907092549

- Difficulty date: July 9, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1010
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 1380, STR 24L TO 28L FRAME CORRODED.    CORROSION ON AFT CARGO FRAME AT BS 1380 FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS.  FRAME REPAIRED IAW SRM 53-00-07 REV. 97, REPAIR 5 FIG. 201.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
